After drinking medicine for a few days, the tonsils become swollen and smaller, but is it normal for the throat to suddenly itch, sputum to become more and cough to intensify
The child has tonsil inflammation at the age of 5. After drinking medicine for a few days, he has symptoms such as swelling and shrinking and aggravating cough. In this case, he should take cough relieving, phlegm resolving and anti-inflammatory drugs in time and continue to use drugs for treatment. If it still can not be completely improved, he needs to go to the hospital for relevant auxiliary examination and choose the scheme of infusion for treatment. The aggravation of cough indicates that there is still this situation caused by aggravation of inflammation.
According to the situation you described, tonsillitis is an upper respiratory tract infection, cough is a downward development of inflammation, and there may be tracheitis or pneumonia. It is recommended to take the child to the hospital for examination, clarify the cause and treat the symptoms under the guidance of the doctor. Usually drink more water, eat a light diet, and eat more fruits and vegetables containing vitamins.
It is suggested that you take ambroxol, Pudilan anti-inflammatory tablets and cephalosporin anti-inflammatory drugs. In addition, you should keep warm, avoid catching cold and prevent colds. You should also pay attention to diet conditioning, light diet and eat less spicy and other stimulating foods to avoid aggravating your condition.